Please use this identifier to cite or link to this item:
https://digital.lib.ueh.edu.vn/handle/UEH/74030
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Nguyen Ngoc Trong | - |
dc.contributor.other | Tan Duc Do | - |
dc.contributor.other | Le Xuan Truong | - |
dc.date.accessioned | 2025-02-18T01:40:46Z | - |
dc.date.available | 2025-02-18T01:40:46Z | - |
dc.date.issued | 2024 | - |
dc.identifier.issn | 0126-6705 (Print), 2180-4206 (Online) | - |
dc.identifier.uri | https://digital.lib.ueh.edu.vn/handle/UEH/74030 | - |
dc.description.abstract | Let n∈N and Hn be the Heisenberg group of dimension 2n+1. Let Ω be a bounded open subset of Hn and p∈(1,Q), where Q is the homogeneous dimension of Hn. Within an appropriate framework, we prove an interior pointwise gradient estimate for a weak solution to the problem | en |
dc.language.iso | eng | - |
dc.publisher | Springer | - |
dc.relation.ispartof | BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY | - |
dc.relation.ispartofseries | Vol. 47, Issue 1 | - |
dc.rights | Springer Nature | - |
dc.subject | Quasilinear elliptic equation | en |
dc.subject | Mixed data | - |
dc.subject | Pointwise gradient estimate | - |
dc.subject | Regularity | - |
dc.subject | Heisenberg group | - |
dc.title | Interior Pointwise Gradient Estimates for Quasilinear Elliptic Equations in Heisenberg Group | en |
dc.type | Journal Article | en |
dc.identifier.doi | https://doi.org/10.1007/s40840-023-01624-w | - |
ueh.JournalRanking | Scopus; ISI | - |
item.grantfulltext | none | - |
item.cerifentitytype | Publications | - |
item.languageiso639-1 | en | - |
item.openairetype | Journal Article | - |
item.fulltext | Only abstracts | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
Appears in Collections: | INTERNATIONAL PUBLICATIONS |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.